# SDR AWXA200400947

- Difficulty date: August 14, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON DUMMY RAIL Y503 LT BETWEEN FR 14 AND FR 16.   MAINTENANCE REMOVED CORRODED DUMMY RAIL Y503 LT FROM FR 14 TO FR 16;  FABRICATED A NEW REPLACEMENT RAIL, AND INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
